# SDR UPS98827464

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1200-1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1200-1220 ABOVE STR 35R, THE TORQUE BOX WEB HAS HEAVY CORROSION.  REMOVED,  FABRICATED AND REPLACED WEB IAW SRM 53-2-0 FIG1D.
